# SDR USAAF96063

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11314
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Prsov
- Part number: 3925308
- Condition: Failed
- Location: Right
- Part time: 7,077 hours
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

PIT - FLT 2049 - CLIMBING THROUGH 12,000 FEET, CREW NOTICED A NOISE FROM LEFT PACK, AFTER WHICH THE OUTPUT TEMPERATURE ROSE TO 150 DEGREES.  RIGHT PACK TEMPERATURE WAS RUNNING HOT BUT COOLED WHEN ENGINE POWER WAS REDUCED ON DESCENT.  CABIN BECAME VERY WARM.  FLIGHT RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT PRSOV WHICH WAS CAUSING A PRESSURE IMBALANCE AND THE RIGHT AIR CONDITIONING PACK.  (M)
